# SDR FDEA2020081091836

- Difficulty date: August 9, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 88,429 hours, 20,269 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA83901
- Condition: Damaged
- Location: Bs 755
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT SEAT TRACK CROWN DAMAGED AT BS 755 , LBL 27.5.    DAMAGE REMOVED AND FOUND WITHIN LIMITS IAW SRM 53-00-52-1A. FIGURE 101.   ALLOWABLE DAMAGE   1.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
